feeling very sad and angry
AnonymousNovember 1, 2006 at 2:27 pm
I am in the process of trying painkillers because of ongoing pain in my whole body. I have posted about that before. After an “adventure” with Lyrica, which only caused more pain and a lot of discomfort during a few weeks on a low dosage, I started anew with neurontin. The good experiences many of you had with neurontin did make me almost excited, although at the same time I was still apprehensive because of my history with taking drugs, but now I am really depressed. I feel I can’t express my feelings very well, because of the language and also because it hurts to type and that makes me even more desperate. I am so alone, so sad and so frustrated. I began with a low dosage, took some time before increasing it and I am now on 1200 mg of neurontin. A week and a half ago, when I started taking 300 mg a day I already had a sore throat, and now I have a terrible headache, my airways hurt, I am so so SO tired and since yesterday al my “normal” pain has gone up. Again, as with the Lyrica, I want this to work and I don’t want to quit to soon. But I am the only one who can feel this pain. I can’t ask anyone: hey, just for a second feel this for me please and help me decide what to do.
Why can’t this work for once? Everytime I try something I am tortured by these side effects and NOTHING WORKS. I try so hard: I live right, I try not to overdo things, I rest a lot, I educate myself about my handicap, I try to make something of my life and search for the things that are good and healing and take my mind of this pain and fatigue, I do everything I can and still year after year after YEAR it doesn’t get better. I am crying now and I am so ANGRY.
AnonymousNovember 1, 2006 at 2:51 pm
I was diagnosed with GBS about a year ago. It will be a year the day before Thanksgiving. I had a relapse just after recieving treatment and have done very well for the past 11 months back on my feet and feeling energized enough to partake in an intensive graduate program that pays career changing teachers. However this past weekend I got hit like a ton of bricks. I slept on Sunday about 20 of 24 hours and on Monady 19 of 24, then on Teusday went to my Neurologist who explained that I was probably fighting a cold and he told me it would take me alot longer to recover than it used to but Ihave pushed myself in the past and not until this past weekend have I felt this weak and tired. I was feeling all alone with this until I read this board. Anyone had an experience like this where you are doing great and all of a sudden Bamm!! You feel like your almost back to the very first day of the on set of GBS? Thanks New Member RON! Wish I could contribute more to your peace of mind but lookimg for my own.
Sorry about how bad it is going for you.
AnonymousNovember 1, 2006 at 3:28 pm
I am so sorry to hear about all of this. There are other medications available if Neurontin and Lyrica cause you problems. I know that in some case antidepressant drugs such as amitriptyline are prescribed in case where Lyrica and Neurontin don’t work. Hopefully Gene or one of the others will know of any other drugs that might work for you, Hang in there, my thoughts and prayers are with you.
AnonymousNovember 1, 2006 at 8:26 pm
I’m so sorry to hear that you are having so many problems getting any medications that will help you. No wonder you feel sad and angry when you are trying to do your best, but keep hitting road blocks. One thing you are not, is alone. We here on this forum are here to support you. We can understand how you feel and will do our best to help.
I hope the beautiful cat on your avatar is yours. Our pets do so much to lift our spirits when we feel down.
You are doing beautifully writing in English. No trouble understanding you at all.
Best wishes and hugs,
AnonymousNovember 2, 2006 at 2:17 pm
Despite the pain and fatigue I feel better now. I talked with Alison and she made some calls to other neurontin-users to help me decide what to do. It was a big help and comfort as are your replies to my post. I am now cutting down on the neurontin so in a few days I should feel a lot better. That’s a relieve, although I’m still sorry it didn’t work for me. Thank you all, I am so very grateful I found you.
AnonymousNovember 3, 2006 at 9:30 pm
Hi Eva: SOrry to hear of your pain. It took me a long time to find relief too, but fortunately neurontin helped. I also take valium, or some people use klonopin, which helps with the pain and relaxes the nerves and muscles. It has helped me a great deal. Best of luck to you, Jeff
AnonymousNovember 6, 2006 at 9:22 pm
I too don’t get any help from Neutrotin. I went on Cymbalta 90 mg and Vicodine ES 4 times a day. For me, right now, this is the best I have felt in a long time. I hope it continures.
The last 6 years have been very frustrated because of the medications and trying to find some relief. I tried 4 different kinds of antidepressant, a couple anti-aniexty meds, along with Neutrotin, but the trazadone has always been real helpful with keeping me a bit longer in a deeper sleep so I am not so exhausted.
I am now going to a pain clinic now because most doctors don’t like to give Vicodine on a regular basis. This has been a major problem during these last 6 years. Four different doctors including a neurosurgeon and a neurogilist have fought me for pain medication. My psychaitrist has helped me so much and listened when I wanted to brain my doctors for not letting me have any relief from the pain. I know your pain and anger…..boy do I know!!!!
Keep fighting and see if maybe a pain clinic, preferably through the hospital, will help you out. I fought going there, but they are willing to work with you and help you.
Good Luck Eva, I hope you find the right doctor and get some relief.
You must be logged in to reply to this topic.